# SDR UIEA201000091

- Difficulty date: January 1, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OTBD AFT FLAP LWR SURFACE FOUND DENT AS MARKED. RT WING - OTBD AFT FLAP REPAIRED IAW SRM 51-70-10, REPAIR NR 4, FIG 201 AND REF HX PROCESS CARD, CONTROL SEQ NR: DJU505223. EO 4457A224RA, 4457A225RA.
